Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Psoriasis on legs, back, took Devobet which cleared the back. Itching around groin, area above penis. What is this ?

Hello, I ve had psoriasis on my legs back before and have been given Devobet which cleared up the back, no problem. I m also itching around the groin on my ball sack and the area above the penis . Just wondering if its psoriasis cause its itching like it is, plus my ball sack over the last 2 days have become very sore and red.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
The involvement of groin and scrotal area could be due to psoriasis( known as inverse psoriasis), some eczema or a fungal infection. The treatment varies with the diagnosis. Psoriasis and eczema would require application of steroid while fungal infection would require antifungal.ngal cream. I would advise you to visit your consulting dermatologist so that the area could be examined for prescribing appropriate treatment.
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor